# SDR UPS96220488

- Difficulty date: June 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N916UP
- Make and model: Boeing 727172C
- Aircraft serial: 19808
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1000679
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE N/A, EMERGENCY EXIT LIGHT ILLUMINATED MULTIPLE TIMES IN FLIGHT W/O LOSS OF POWER SOURCES, FLIGHT CONDITIONS SMOOTH.  FOUND EMERGENCY EXIT LIGHT ASSY LOOSE IN THE SOCKET, CLEANED CONTACTS AND RESECURED LIGHT ASSY INTO SOCKET, GRND CHK GOOD.  NO NEW PART INSTALLED, OLD PART WORKS FINE.
